Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


An improved version of Marti's method for solving ill-posed linear integral equations

Authors: Heinz W. Engl and Andreas Neubauer
Journal: Math. Comp. 45 (1985), 405-416
MSC: Primary 65R20; Secondary 45L10
MathSciNet review: 804932
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We propose an algorithm for solving linear integral equations of the first kind that can be viewed as a variant of Marti's method; as opposed to that method, our algorithm leads to optimal convergence rates (also with noisy data).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R20, 45L10

Retrieve articles in all journals with MSC: 65R20, 45L10

Additional Information

PII: S 0025-5718(1985)0804932-1
Keywords: Ill-posed problems, regularization methods, integral equations of the first kind
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia